My Holdings   Activate Remote Access

Separatrix surfaces and invariant manifolds of a class of integrable Hamiltonian systems and their perturbations

About this Title

Jaume Llibre and Ana Nunes

Publication: Memoirs of the American Mathematical Society
Publication Year 1994: Volume 107, Number 513
ISBNs: 978-0-8218-2581-5 (print); 978-1-4704-0090-3 (online)
MathSciNet review: 1195706
MSC: Primary 58F05; Secondary 34C30, 58F07, 58F14, 70F35, 70H05

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


  • I. Introduction and statement of the results
  • II. Bifurcations
  • III. Separatrix surfaces and foliations of the energy levels
  • IV. The perturbed Hamiltonian